# SDR COMA0010004

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M610628023
- Condition: Intermittent
- Location: E/E Bay
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS, ARMED INDICATOR, IS INTERMITTENT.  REPLACED RELAY KO201.
